# SDR SIMA200124901

- Difficulty date: September 6, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1643
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3567 - AFT SECTION OF EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK 62WL.  OPERATIONAL CHECKED GOOD.  (M)
